# SDR REXA2012022100265

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9228
- Aircraft time: 7,712 hours, 5,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW STRIP ON EXIT ROW CA SIDE HAS BROKE OFF FLOORBOARD.  REPLACED GLOW STRIPP AT ROW 12 A&B (EXIT ROW) PER AMM 33-51-01.  OK FOR SERVICE.
